# SDR 2005UALA00446

- Difficulty date: May 16, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 48,424 hours, 26,854 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO INOPERATIVE NR 1 ENGINE ANTI-ICE VALVE.  NR 1 ENGINE COWLING ANTI ICE VALVE FAILED.REPLACED VALVE PER AMM 30-21-11. NO FURTHER INCIDENT REPORTED.
